# SDR UPS96805990

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Door Main Ent
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, RADIO ACTIVE EXIT SIGN ON FWD ENTRANCE DOOR IS BROKEN.
